Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Plancherel transform on the nilpotent part of $ G\sb{2}$ and some applocations to the representation theory of $ G\sb{2}$


Author: Kenneth I. Gross
Journal: Trans. Amer. Math. Soc. 132 (1968), 411-446
MSC: Primary 22.65
DOI: https://doi.org/10.1090/S0002-9947-1968-0233933-6
MathSciNet review: 0233933
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. J. Blattner, On induced representations, Amer. J. Math. 83 (1961), 79-98. MR 0125456 (23:A2757)
  • [2] -, Positive definite measures, Proc. Amer. Math. Soc. 14 (1963), 423-428. MR 0147580 (26:5095)
  • [3] Séminaire Bourbaki, Analyse spectrale et théorème de prédiction statistique de Wiener, Exposé 218, Secrétariat Math., Paris, 1961.
  • [4] C. Chevalley, Theory of Lie groups. I, Princeton Math. Series, Vol. 8, Princeton Univ. Press, Princeton, N. J., 1946. MR 0082628 (18:583c)
  • [5] -, Sur certains groupes simples, Tôhoku Math. J. 7 (1955), 14-66. MR 0073602 (17:457c)
  • [6] Séminaire Chevalley, Classification des groupes de Lie algébriques, Secrétariat Math., Paris, 1958.
  • [7] J. Dixmier, Sur les représentations unitaires des groupes de Lie nilpotents. II, Bull. Soc. Math. France 85 (1957), 325-388. MR 0095426 (20:1928)
  • [8] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 0145455 (26:2986)
  • [9] N. Jacobson, Cayley numbers and simple Lie algebras of type G, Duke Math. J. 5 (1939), 775-783. MR 0000598 (1:100a)
  • [10] -, Composition algebras and their automorphisms, Rend. Circ. Mat. Palermo (2) 7 (1958), 55-80. MR 0101253 (21:66)
  • [11] -, Lie algebras, Interscience, New York, 1962. MR 0143793 (26:1345)
  • [12] A. A. Kirillov, Unitary representations of nilpotent Lie groups, Uspehi Mat. Nauk 17 (1962), no. 4 (106), 57-110=Russian Math. Surveys 17 (1962), no. 4, 53-104. MR 0142001 (25:5396)
  • [13] R. A. Kunze and E. M. Stein, Uniformly bounded representations. III, Amer. J. Math. 89 (1967), 385-442. MR 0231943 (38:269)
  • [14] G. W. Mackey, Imprimitivity for representations of locally compact groups. I, Proc. Nat. Acad. Sci. U.S.A. 35 (1949), 537-545. MR 0031489 (11:158b)
  • [15] M. A. Naimark, Normed rings, Noordhoff, Groningen, 1959. (Transl. from the Russian ed.) MR 0355601 (50:8075)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.65

Retrieve articles in all journals with MSC: 22.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0233933-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society